Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Weyl transform and $ L\sp p$ functions on phase space


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 116 (1992), 1045-1047
MSC: Primary 81S30; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1992-1100663-7
MathSciNet review: 1100663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is primarily a negative paper showing that a bound of the form $ \vert\vert W(f)\vert\vert{\text{operator norm}} \leq c\vert\vert f\vert{\vert _p}$ fails for the Weyl transform if $ p > 2$. $ {L^p}$ properties of Wigner distribution functions are discussed as well as Cwikel's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81S30, 47B38

Retrieve articles in all journals with MSC: 81S30, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1100663-7
Article copyright: © Copyright 1992 American Mathematical Society